Volume 23, Issue 2
Non $C^0$ Nonconforming Elements for Elliptic Fourth Order Singular Perturbation Problem

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Published online: 2005-04

Preview Full PDF 247 2214
Export citation
  • Abstract

In this paper we give a convergence theorem for non $C^0$ nonconforming finite element to solve the elliptic fourth order singular perturbation problem. Two such kinds of elements, a nine parameter triangular element and a twelve parameter rectangular element both with double set parameters, are presented. The convergence and numerical results of the two elements are given.  

  • Keywords

Singular perturbation problem, Nonconforming element, Double set parameter method.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-185, author = {}, title = {Non $C^0$ Nonconforming Elements for Elliptic Fourth Order Singular Perturbation Problem}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {2}, pages = {185--198}, abstract = {

In this paper we give a convergence theorem for non $C^0$ nonconforming finite element to solve the elliptic fourth order singular perturbation problem. Two such kinds of elements, a nine parameter triangular element and a twelve parameter rectangular element both with double set parameters, are presented. The convergence and numerical results of the two elements are given.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8806.html} }
TY - JOUR T1 - Non $C^0$ Nonconforming Elements for Elliptic Fourth Order Singular Perturbation Problem JO - Journal of Computational Mathematics VL - 2 SP - 185 EP - 198 PY - 2005 DA - 2005/04 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8806.html KW - Singular perturbation problem, Nonconforming element, Double set parameter method. AB -

In this paper we give a convergence theorem for non $C^0$ nonconforming finite element to solve the elliptic fourth order singular perturbation problem. Two such kinds of elements, a nine parameter triangular element and a twelve parameter rectangular element both with double set parameters, are presented. The convergence and numerical results of the two elements are given.  

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi. (1970). Non $C^0$ Nonconforming Elements for Elliptic Fourth Order Singular Perturbation Problem. Journal of Computational Mathematics. 23 (2). 185-198. doi:
Copy to clipboard
The citation has been copied to your clipboard